# SDR HNAA2019102800325

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 36,677 hours, 32,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  686     33-50  0016490  25OCT19  SBY  CLOSE
      ROW 12BC EMERGENCY EXIT LIGHT ON SIDEWALL INOP
                                          21611    00 CRH
FACT  25OCT19  08:20  SBY
            R&R'ED EMERG LT. INVERTOR IRW AMM 33=50=11
